# SDR CALA2022072701887

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N35953
- Make and model: Boeing 787-9
- Aircraft serial: 36404
- Aircraft time: 34,979 hours, 3,400 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: NA
- Condition: Loose
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SLATS DRIVE CAUTION PRIMARY AND SECONDARY SLAT DRIVES HAVE FAILED TO OPERATE, OR HAV E BEEN SHUT DOWN BECAUSE OF AN ASYMMETRY, SKEW/LOSS, DISAGREE, O R UNCOMMANDED MOTION. 0 SLAT DRIVE FAIL AT 6000 MESSAGE 27-22321. #5 SLAT SKEW SENSOR FAULT. SEE ATTACHED ENTRY UPDATE. SEE ATTACHED PHOTOS. FOUND #5 SLAT SKEW SENSOR CONNECTOR LOOSE,NOT PROPERLY SECURED PHOTO''S OF OTHER RELATED DEFECTS. POSSIBLY DURING INSTALLATION. RESECURED CONNECTOR, SLAT WORKS OK ADD FAULT: 27-22321 IN PRIMARY MODE. ADJUSTED #5 LE SLAT FIT AND FAIR, SLATS OPERATE IN PRIMARY AND SECONDARY DRIVE REF AMM 27-81-03.       NO FAULT CODES PRESENT. ADD EMP:U177121,U221750 INSPECTED ADJUSTED #5 LE SLAT FIT AND FAIR, SLATS OPERATE IN PRIMARY AND SECONDARY DRIVE REF AMM 27-81-03.       NO FAULT CODES PRESENT.
